# SDR SWAA2012112609856

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 49,919 hours, 29,313 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ STAB FWD ATTACH LUG LOWER SLIDING SEAL IS CRACKED.  REMOVED AND REPLACED LEFT HORZ STAB FWD ATTACH LUG LOWER SLIDING SEAL PER AMM
